Mirza, Safia and O'Regan, D. and Yasmin, Nusrat and Younus, A. (2015) Asymptotic properties for Volterra integro-dynamic systems. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (7). pp. 1-14. ISSN 1417-3875
|
Text
p2994.pdf Download (406kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/p2994.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:28 |
Last Modified: | 11 Jan 2016 08:54 |
URI: | http://real.mtak.hu/id/eprint/22944 |
Actions (login required)
![]() |
Edit Item |